# SDR SWIA200414005

- Difficulty date: October 22, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 41,839 hours, 51,293 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0925
- Condition: Malfunctioned
- Location: Outboard Flap
- Part time: 8,913 hours, 12,385 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

RETRACTED FLAPS FROM 15 TO UP AND GOT A DISAGREEMENT ON THE OUTBOARD PAIR, PROBLEM CLEARED AFTER APPROX 1 MIN.  LANDING IN SLC, SELECTED FLAPS 45 AND GOT A DISAGREEMENT ON THE OUTBOARD PAIR.  PROBLEM CLEARED AFTER LANDING.  REPLACED RIGHT OUTBOARD FLAP ACTUATOR, OPERATIONAL CHECK GOOD IAW 27-50-09.
